# SDR DALA1023109873

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,044 hours, 64,883 cycles
- Engine: Pwa JT8D17
- System (JASC): 5220 · Emergency Exits
- Part: Line
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MX FOUND THAT THE EMERGENCY EXIT HATCH OVER THE LT WING WOULD NOT OPEN. INVESTIGATION DIVULGED THAT A SNAP FOR THE ESCAPE LINE WAS NOT ENGAGED. FOLLOWING PROPER INSTALLATION OF THE SNAP THE EXIT FUNCTIONED.
